# SDR GTIA2018071902756

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,887 hours, 2,174 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT, ON FINAL APPROACH (5000') AT FLAPS 1 220KIAS, FA REPORTED DIRTY SOCK ODOR IN AFT CABIN. TURNED OFF PACK NR 2 AND ODOR DISSIPATED IN A FEW MINUTES NO ODOR IN COCKPIT. PERFORMED TSM 05-50-00-810-831-A. FOUND UNSATISFACTORY AIR QUALITY FROM PACK NR 2. SEE LOGPAGE 2371574-2 FOR CORRECTIVE ACTION.
